MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRX-525
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d4, d6b, e1, g2, h6.
 
Additional Manufacturer Narrative
Clarification to reported partial onset(b3) date: (b)(6) 2026.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: capsular contracture grade iii.The reported event or events are physiological complications (capsular contracture grade iii), and device analysis typically does not help allergan determine the cause.
 
Event or Problem Description
Healthcare professional reported a capsular contracture, baker grade iii.This record is for the right side.The device remains implanted.Singular was prescribed.
 
Event or Problem Description
Healthcare professional reported a capsular contracture, baker grade iii.This record is for the right side.The device was explanted.Singular was prescribed.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25415370
Report Number9617229-2026-10643
Device Sequence Number5815678
Product Code FTR
UDI-Device Identifier10888628007550
UDI-Public(01)10888628007550(17)270620
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSRX-525
Device Lot Number3626456
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer07/14/2026
08/31/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date08/10/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight175 LB